# SDR QMLA2015050815038

- Difficulty date: May 8, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N235AM
- Make and model: Urocop EC135P1
- Aircraft serial: 0140
- Aircraft time: 5,391 hours, 22,988 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLETING AN A 2060RT 1000 HOUR & 36 MONTH INSPECTION, THE MECHANIC IDENTIFIED A CRACK IN THE TAIL CONE SUPPORT RING FRAME AT STATION X5290.  THE CRACK IS ON THE LT BOTTOM OF THE RING FRAME.  THE REPAIR FOR THIS CRACK IS CURRENTLY IN WORK.  THIS ACFT REMAINS OUT OF SERVICE AT THE TIME OF THIS SUBMISSION.
